MAUDE Adverse Event Report: COVIDIEN MONOJECT SAFETY 3ML, 21 X 1.5; SYRINGE, PISTON

COVIDIEN MONOJECT SAFETY 3ML, 21 X 1.5; SYRINGE, PISTON
Model Number 11832115
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that when the doctor was performing an injection on a patient, the syringe began to leak during administration of the lidocaine.Upon further evaluation, a crack was discovered in the body of the syringe.

Brand Name
MONOJECT SAFETY 3ML, 21 X 1.5
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key9860484
Report Number1282497-2020-08984
Device Sequence Number14279781
Product Code FMF
UDI-Device Identifier10884521544543
UDI-Public10884521544543
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number11832115
Device Catalogue Number11832115
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2020
Initial Report FDA Received Date03/20/2020
Patient Sequence Number1
Patient Age75 YR